RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 1, Pages 79–84 (Mi mz6462)  

Gauss map of minimal surfaces

A. Ya. Vikaruk


Full text: PDF file (432 kB)

English version:
Mathematical Notes, 1980, 28:1, 504–507

Bibliographic databases:

UDC: 513
Received: 25.10.1978

Citation: A. Ya. Vikaruk, “Gauss map of minimal surfaces”, Mat. Zametki, 28:1 (1980), 79–84; Math. Notes, 28:1 (1980), 504–507

Citation in format AMSBIB
\Bibitem{Vik80}
\by A.~Ya.~Vikaruk
\paper Gauss map of minimal surfaces
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 1
\pages 79--84
\mathnet{http://mi.mathnet.ru/mz6462}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585063}
\zmath{https://zbmath.org/?q=an:0459.53005}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 1
\pages 504--507
\crossref{https://doi.org/10.1007/BF01159429}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LL56500010}


Linking options:
  • http://mi.mathnet.ru/eng/mz6462
  • http://mi.mathnet.ru/eng/mz/v28/i1/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020